Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Hi Doctor, I would like to take your opinion on

User rating for this question
Very Good
Answered by

Oncologist
Practicing since : 2004
Answered : 1436 Questions
Question
Hi Doctor, I would like to take your opinion on case of Amenia patient. We have been receiving advice which are contradicting in nature. According to one of the doctor we have been advised to go take injection booster while another doctor suggested to take medication on long term basis. Attaching all diagnosing report and prescription provided by doctor
Posted Mon, 4 Dec 2017 in Blood Disorders
 
 
Answered by Dr. Indranil Ghosh 21 minutes later
Brief Answer:
Actually nothing is attached

Detailed Answer:
Thanks for your query. I understand your concerns.

However I can't find any attachments. Please attach again or mail them to YYYY@YYYY with subject attn Dr Indranil Ghosh.

Regards
Above answer was peer-reviewed by
 
Follow-up: Hi Doctor, I would like to take your opinion on 15 hours later
Hi Doctor,
Please note I have attached latest as well as few old reports. I look forward for your advice on following points.
1.Acute pain, not very frequent though in bones (back side/near intestine – According to patient, pain aggravates while respiration)
2.Over meeting gynecologist, two suggestions being given
1.Continue with Medicine or Injections to recover from anemia led deficiencies.
2.Continue consultation with Orthopedic to curb bone pain.

We look forward to your guidance on how we should proceed in terms of medication advice so that it would result into effective recovery & nail it through roots.
 
 
Answered by Dr. Indranil Ghosh 8 hours later
Brief Answer:
It is probably iron deficiency

Detailed Answer:
She had iron deficiency anemia in 2009, probably recovered with iron. Now again she has anemia, most likely iron deficiency again, can be confirmed by serum iron studies.

As hemoglobin is 8.1 she can take oral iron supplements, if not improving then injection can be given.

As for the rib pain, it may be inflammation of the rib cartilage. You can follow the orthopedician advice.

So overall, I feel she is on the right track.
Above answer was peer-reviewed by
 
Follow-up: Hi Doctor, I would like to take your opinion on 57 minutes later
Ok cool thanks. What could be reason for rib inflammation? she continue to have pain in rib despite taking tablets .
 
 
Answered by Dr. Indranil Ghosh 2 hours later
Brief Answer:
Cause is mostly unknown

Detailed Answer:
may be viral infection or posture related but not known in many cases. If doesn't subside in 2 weeks, we can get CT scan done.
Above answer was peer-reviewed by
 
Follow-up: Hi Doctor, I would like to take your opinion on 8 hours later
Great ...I think we should get CT scan thing done to understand root cause . Can it lead to complication in case of conceiving ?
 
 
Answered by Dr. Indranil Ghosh 59 minutes later
Brief Answer:
No, unless she is already pregnant

Detailed Answer:
For future conception, no problems
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor